Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Sur l'existence de fonctions entières satisfaisant à certaines conditions linéaires


Author: G. Pólya
Journal: Trans. Amer. Math. Soc. 50 (1941), 129-139
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9947-1941-0004304-3
MathSciNet review: 0004304
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1941-0004304-3
Article copyright: © Copyright 1941 American Mathematical Society